American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 428 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Takuji Nakamura. Notes on braidzel surfaces for links. Proc. Amer. Math. Soc. 135 (2007) 559-567. MR 2255303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Kazuhiro Ichihara, Toshio Saito and Masakazu Teragaito. Alexander polynomials of doubly primitive knots. Proc. Amer. Math. Soc. 135 (2007) 605-615. MR 2255308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Hiroshi Matsuda. Links in an open book decomposition and in the standard contact structure. Proc. Amer. Math. Soc. 134 (2006) 3697-3702. MR 2240685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Kokoro Tanaka. Khovanov-Jacobsson numbers and invariants of surface-knots derived from Bar-Natan's theory. Proc. Amer. Math. Soc. 134 (2006) 3685-3689. MR 2240683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Sangyop Lee. Boundary structure of hyperbolic $3$-manifolds admitting annular fillings at large distance. Proc. Amer. Math. Soc. 134 (2006) 2767-2770. MR 2213757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Yasutaka Nakanishi, Tetsuo Shibuya and Akira Yasuhara. Self delta-equivalence of cobordant links. Proc. Amer. Math. Soc. 134 (2006) 2465-2472. MR 2213721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Tao Li. Heegaard surfaces and measured laminations, II: Non-Haken 3--manifolds. J. Amer. Math. Soc. 19 (2006) 625-657. MR 2220101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Ian Agol, Joel Hass and William Thurston. The computational complexity of knot genus and spanning area. Trans. Amer. Math. Soc. 358 (2006) 3821-3850. MR 2219001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] V. A. Vassiliev. Combinatorial computation of combinatorial formulas for knot invariants. Trans. Moscow Math. Soc. 66 (2005) 1-83. MR 2193429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Thomas Mattman, Katura Miyazaki and Kimihiko Motegi. Seifert-fibered surgeries which do not arise from primitive/Seifert-fibered constructions. Trans. Amer. Math. Soc. 358 (2006) 4045-4055. MR 2219009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] A. V. Malyutin. Twist number of (closed) braids. St. Petersburg Math. J. 16 (2005) 791-813. MR 2106667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Rob Schneiderman. Whitney towers and gropes in 4--manifolds. Trans. Amer. Math. Soc. 358 (2006) 4251-4278. MR 2231378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Tobias J. Hagge. Every Reidemeister move is needed for each knot type. Proc. Amer. Math. Soc. 134 (2006) 295-301. MR 2170571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] James F. Davis and Swatee Naik. Alexander polynomials of equivariant slice and ribbon knots in $S^3$. Trans. Amer. Math. Soc. 358 (2006) 2949-2964. MR 2216254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Martin Scharlemann and Jennifer Schultens. $3$-manifolds with planar presentations and the width of satellite knots. Trans. Amer. Math. Soc. 358 (2006) 3781-3805. MR 2218999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Frank Quinn. Dual decompositions of 4-manifolds II: Linear invariants. Trans. Amer. Math. Soc. 358 (2006) 2161-2181. MR 2197452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Jae Choon Cha and Ki Hyoung Ko. Signature invariants of covering links. Trans. Amer. Math. Soc. 358 (2006) 3399-3412. MR 2218981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Masakazu Teragaito. Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere. Trans. Amer. Math. Soc. 358 (2006) 1051-1075. MR 2187645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Steven Boyer and Xingru Zhang. Every nontrivial knot in $S^3$ has nontrivial A-polynomial. Proc. Amer. Math. Soc. 133 (2005) 2813-2815. MR 2146231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Martin Scharlemann and Abigail Thompson. Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1573-1580. MR 2120271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Steve Boyer, Marc Culler, Peter B. Shalen and Xingru Zhang. Characteristic subsurfaces and Dehn filling. Trans. Amer. Math. Soc. 357 (2005) 2389-2444. MR 2140444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] V. O. Manturov. On polynomial invariants of virtual links. Trans. Moscow Math. Soc. 65 (2004) 161-175. MR 2193439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Matías Graña and Vladimir Turaev. Knot theory for self-indexed graphs. Trans. Amer. Math. Soc. 357 (2005) 535-553. MR 2095622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] A. Shumakovich. Casson invariant of knots associated with divides. St. Petersburg Math. J. 15 (2004) 625-637. MR 2068986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Ying-Qing Wu. Thin position and essential planar surfaces. Proc. Amer. Math. Soc. 132 (2004) 3417-3421. MR 2073319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Joan Porti. Mayberry-Murasugi's formula for links in homology 3-spheres. Proc. Amer. Math. Soc. 132 (2004) 3423-3431. MR 2073320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Jae Choon Cha and Charles Livingston. Knot signature functions are independent. Proc. Amer. Math. Soc. 132 (2004) 2809-2816. MR 2054808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Hiroshi Goda, Chuichiro Hayashi and Hyun-Jong Song. A criterion for satellite 1-genus 1-bridge knots. Proc. Amer. Math. Soc. 132 (2004) 3449-3456. MR 2073323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] A. V. Malyutin and N. Yu. Netsvetaev. Dehornoy's ordering on the braid group and braid moves. St. Petersburg Math. J. 15 (2004) 437-448. MR 2052167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 428 found      Go to page: 1 2 3 4 5 6 7 > >>